| Model Number |
OER-ELITE |
| Medical Device Problem Code |
Filling Problem (1233)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A field service engineer (fse) was dispatched to the user facility for a separate issue.During the inspection of the endoscope reprocessor, the water flow into the reprocessing basin was found to be low.There was no patient involvement.
Additional Manufacturer Narrative
A root cause could not be identified.Based on the results of the investigation, the most likely cause was component failure of the water filter.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.